# SDR UALA2011071703624

- Difficulty date: July 16, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 34,747 hours, 14,144 cycles
- Engine: Iae V2522A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXCESSIVE NOSE WHEEL SHIMMY ON TAKEOFF AND AFTER ROTATION.  REPLACED BOTH NOSE TIRES IAW AMM. FOUND ONE TIRE WITH FLAT SPOTS.
